# SDR UIEA2016051200280

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,098 hours, 16,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RIGHT AFTER TE FLAPS INOPERATIVE.  RELAMPED RT EMER LIGHT IAW AMM 33-51-16.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
